# SDR DALA2022041202561

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 100,412 hours, 14,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 DURING SVC CHECK FOUND LOWER CREW REST EMERGENCY LIGHT AT AFT BUNK INOP, CORRECTIVE ACTION: T/S AND NTF WITH THE WIRES. SUSPECTING THE CREW REST EXIT SIGN PN BR9795-001. FWD TO MEL & PLACARDED (8793416)
